# SDR UALA2012091205137

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXTERNAL HANDLE DOES NOT SEAT PROPERLY, VERY DIFFICULT TO CLOSE RESULTING IN 9 MIN DELAY.  REMOVED, RE-INSTALLED & ADJUSTED L-1 DOOR HANDLE MECHANISM IAW AMM.  REPLACED INNER, CENTER SHAFT, CLUTCH COLLAR AND BEARINGS.  ALSO ACCOMPLISHED ECRA 5210-02315.
